Kodai Mathematical Journal

Dehn twists on Kauffman bracket skein algebras

Shunsuke Tsuji

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give an explicit formula for the action of the Dehn twist along a simple closed curve in a compact connected oriented surface on the completion of the filtered skein modules of the surface. To do this, we introduce filtrations of the Kauffman bracket skein algebra and the Kauffman bracket skein modules of the surface.

Article information

Source
Kodai Math. J., Volume 41, Number 1 (2018), 16-41.

Dates
First available in Project Euclid: 19 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1521424819

Digital Object Identifier
doi:10.2996/kmj/1521424819

Mathematical Reviews number (MathSciNet)
MR3777384

Zentralblatt MATH identifier
06912398

Citation

Tsuji, Shunsuke. Dehn twists on Kauffman bracket skein algebras. Kodai Math. J. 41 (2018), no. 1, 16--41. doi:10.2996/kmj/1521424819. https://projecteuclid.org/euclid.kmj/1521424819


Export citation